30-03-2016 04:13 PM
Thank you for your reply. I really appreciate it.I am thinking of seeing my go about it. I am usually a strong person and I usually sort every one else out but this has got me beat.
30-03-2016 02:59 PM
Hi Melena I am nearly 62. Sounds like things are really rough for you at the moment. I have been taking Letrozole for about 15 months and initially I did have mood swings - feeling really irritable and then tearful a lot of the time - but it wore off after about three months and I have been fine since although I think I get more muddled and dithery now. From what I've read it is really common for people to become depressed and suffer flash backs and panic attacks following treatment and it can go on for years. It's like post traumatic stress disorder. After all we go through a lot physically and emotionally and it is bound to take its toll. So it may well be normal but that is no reason to have to suffer without any support. I think you should see your GP and ask what help is on offer. They should be able to help you with your low mood and fatigue. You could also call the Help Line here. I have called them a couple of times and they are really sympathetic and helpful and can point you in the right direction to get some help. I do hope you get some support soon.
30-03-2016 09:12 AM
I am 62 and It is nearly three years since my mx and being put on Letrozole. I do still get the odd flushes and aching joints but I mostly get mood swings or at least I hope thats what they are. I get very down and it seems to take days before I can drag myself to the surface. I just want to shut myself away and hide from life. I also get what some call chemo brain. I can't seem to think or know where I am. A lot of the time I want to cry. I have flash backs of what I went through. I just can't be bothered to anything most days everything is a effort.
Is this normal? Do I need to see someone? Please help